predator-prey system, coexistence state, existence, uniqueness, perturbation
The purpose of this paper is to give sufficient conditions for the existence and uniqueness of positive solutions to a rather general type of elliptic system of the Dirichlet problem on a bounded domain Ω in Rn. Also considered are the effects of perturbations on the coexistence state and uniqueness. The techniques used in this paper are super-sub solutions method, eigenvalues of operators, maximum principles, spectrum estimates, inverse function theory, and general elliptic theory. The arguments also rely on some detailed properties for the solution of logistic equations. These results yield an algebraically computable criterion for the positive coexistence of species of animals with predator-prey relation in many biological models.
Memoirs on Differential Equations and Mathematical Physics
Kang, Joon Hyuk and Ford, Lucinda, "A Predator-Prey Biological Model with Combined Birth Rates, Self-Limitation and Competition Terms" (2023). Faculty Publications. 4680.
Open access article retrieved 8/23/23 from: http://www.jeomj.rmi.ge/memoirs/vol88/vol88-6.pdf